ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об одном решении уравнения турбулентной теплопроводности

Мхитарян, А. М. (1960) Об одном решении уравнения турбулентной теплопроводности. ՀՍՍՌ ԳԱ Զեկույցներ, 30 (4). pp. 219-224.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1433Kb

Item Type:Article
Additional Information:Տուրբուլենտ ջերմահաղորդականության հավասարման մի լուծման մասին։
Uncontrolled Keywords:Մխիթարյան Ա. Մ.
Subjects:Q Science > QE Geology
ID Code:1617
Deposited By:NAS Reports
Deposited On:07 Nov 2011 14:10
Last Modified:13 Mar 2014 08:23

Repository Staff Only: item control page